Marcinkiewicz multiplier theorem and the Sunouchi operator for Ciesielski-Fourier series

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Some classical results due to Marcinkiewicz, Littlewood and Paley are proved for the Ciesielski-Fourier series. The Marcinkiewicz multiplier theorem is obtained for Lp spaces and extended to Hardy spaces. The boundedness of the Sunouchi operator on Lp and Hardy spaces is also investigated.

Original languageEnglish
Pages (from-to)195-220
Number of pages26
JournalJournal of Approximation Theory
Volume133
Issue number2
DOIs
Publication statusPublished - Apr 2005

Keywords

  • Ciesielski system
  • Hardy spaces
  • Littlewood-Paley inequality
  • Marcinkiewicz multiplier theorem
  • Spline functions
  • Sunouchi operator
  • Walsh system

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Marcinkiewicz multiplier theorem and the Sunouchi operator for Ciesielski-Fourier series'. Together they form a unique fingerprint.

  • Cite this